MathSciNet Relay Station
MathSciNet bibliographic data
MR2952510 94B60 (15A30 90C90)
Gijswijt, Dion C.; Mittelmann, Hans D.; Schrijver, Alexander Semidefinite code bounds based on quadruple distances. IEEE Trans. Inform. Theory 58 (2012), no. 5, 2697–2705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement